Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Three new Mersenne primes and a statistical theory
HTML articles powered by AMS MathViewer

by Donald B. Gillies PDF
Math. Comp. 18 (1964), 93-97 Request permission

Corrigendum: Math. Comp. 31 (1977), 1051.
Corrigendum: Math. Comp. 31 (1977), 1051.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10.03
  • Retrieve articles in all journals with MSC: 10.03
Additional Information
  • © Copyright 1964 American Mathematical Society
  • Journal: Math. Comp. 18 (1964), 93-97
  • MSC: Primary 10.03
  • DOI:
  • MathSciNet review: 0159774